# SDR AALA201906129009

- Difficulty date: June 4, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 53,277 hours, 31,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Excess Play
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS DOOR 2 HARD TO MOVE AND MAKES GRINDING NOISE. UPPER AND LOWER PIVOT BOLTS HAS PLAY.  LUBRICATED UPPER AND LOWER HINGE BOLT AND ATTACH FITTINGS. NO PLAY IN THE BOLTS NOTED DURING FUNCTIONAL CHECK OF DOOR SUSPENSION IAW AMM 52-10-00-720-001.
